# SDR 0102941228

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- Aircraft time: 97,082 hours, 23,784 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Backed Out
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LEFT MAIN LANDING GEAR DOOR EXTENDED.  SUBSEQUENT INSPECTION FOUND SUPPORT BOLT IN MAIN LANDING GEAR SIDE BRACE ATTACH FITTING BACKING OUT.  REMOVED, INSPECTED, AND REINSTALLED SIDE BRACE ATTACH FITTING WITH NEW BOLTS AND BARREL NUTS.  OPERATIONAL CHECK OK.
